# SDR DALA13070723160

- Difficulty date: December 17, 2013
- Submitted: December 23, 2013
- Operation: Air carrier
- Aircraft: N360NB
- Make and model: Airbus A319-114
- Aircraft serial: 1959
- Aircraft time: 29,388 hours, 15,237 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Lug
- Condition: Gouged
- Location: Rt Wing Slat
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT WING SLAT 4 INBD UPPER LUG HAS GOUGED.  REMOVED DAMAGED IAW SRM 51-73-00. CHECKED REMAINING LUG THICKNESS IS 0.510" FOUND TO BE WITHIN LIMITS IAW SRM 57-40-00, FIG. 111.  HFEC IAW NTM 51-10-08.  NO DEFECTS NOTED.  FOLLOW-UP INSPECTION IAW SRI 57-40-00-1-004-00.  FIRST INSPECTION FROM COMPONENT VERY FIRST FLIGHT 5,000 FC OR 10,000 FH.  RETAIN FOR RECORDS.  NOTE: THE ACTUAL PN ON THE NR 4 SLAT ID TAG IS: D5746047700300 WITH A MFG SN OF: SA2959.
